Reduced equations of the self-dual Yang-Mills equations and applications

Yufeng Zhang*, Hon Wah TAM, Wei Jiang

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

4 Citations (Scopus)


A few reduced equations from the self-dual Yang-Mills equations are presented, which are seemly extended zero curvature equations. As their applications, a good many nonlinear evolution equations could be obtained. In this paper, a (2 + 1)-dimensional AKNS hierarchy of soliton equations is generated from one of reduced equations of the self-dual Yang-Mills equations. With the help of a proper loop algebra, the Hamiltonian structure of its expanding integrable model (actually, its integrable couplings) is worked out by using the quadratic-form identity, which is Liouville integrable. The way presented in the paper has extensive applications. That is to say, making use of the approach specially a few higher-dimensional zero curvature equations in the paper could produce a lots of higher-dimensional integrable coupling systems and their corresponding Hamiltonian structures.

Original languageEnglish
Pages (from-to)271-277
Number of pages7
JournalChaos, Solitons and Fractals
Issue number2
Publication statusPublished - Apr 2008

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics


Dive into the research topics of 'Reduced equations of the self-dual Yang-Mills equations and applications'. Together they form a unique fingerprint.

Cite this